Arkiv for Matematik, 1986

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (19 articles)

Volume 25, Issue 1

[1] Estimates for maximal functions along hypersurfaces

Hasse Carlsson Department of Mathematics Chalmers University of Technology, University of Göteborg Peter Sjögren Department of Mathematics Chalmers University of Technology, University of Göteborg

TBD mathscidoc:1701.332645

Arkiv for Matematik, 25, (1), 1-14, 1985.1
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sharp estimates of uniform harmonic majorants in the plane

Matts Essén Department of Mathematics, Thunbergsvägen 3, Uppsala, Sweden

TBD mathscidoc:1701.332646

Arkiv for Matematik, 25, (1), 15-28, 1985.6
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A strongly nonlinear parabolic initial boundary value problem

Rüdiger Landes Department of Mathematics, The University of Olahoma Vesa Mustonen Department of Mathematics, University of Oulu

TBD mathscidoc:1701.332647

Arkiv for Matematik, 25, (1), 29-40, 1985.5
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Conformal mapping and Hausdorff measures

N. G. Makarov Department of Analysis, ELTE

TBD mathscidoc:1701.332648

Arkiv for Matematik, 25, (1), 41-89, 1985.8
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Interaction of progressing waves for semilinear wave equations. II

Richard B. Melrose MIT, Cambridge, MA, USA Niles Ritter University of California, Los Angeles, California, USA

TBD mathscidoc:1701.332649

Arkiv for Matematik, 25, (1), 91-114, 1985.11
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Uniqueness theorems for operator-valued functions with positive imaginary part, and the singular spectrum in the selfadjoint Friedrichs model

S. N. Naboko Department of Physics, Leningrad State University

TBD mathscidoc:1701.332650

Arkiv for Matematik, 25, (1), 115-140, 1984.10
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A note on Lipschitz functions and spectral synthesis

Ismo Sedig Institute of Mathematics, Helsinki University of Technology

TBD mathscidoc:1701.332651

Arkiv for Matematik, 25, (1), 141-145, 1984.10
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sums of complemented subspaces in locally convex spaces

Lars Svensson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332652

Arkiv for Matematik, 25, (1), 147-153, 1985.4
[ Download ] [ 2017-01-08 20:35:23 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Spaces of Carleson measures: duality and interpolation

J. Alvarez Department of Mathematics, Princeton University M. Milman Department of Mathematics, Princeton University

TBD mathscidoc:1701.332653

Arkiv for Matematik, 25, (1), 155-174, 1986.3
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Invariant differential operators on a semisimple symmetric space and finite multiplicities in a Plancherel formula

Erik P. van den Ban Mathematisch Instituut, Rijksuniversiteit Utrecht

TBD mathscidoc:1701.332654

Arkiv for Matematik, 25, (1), 175-187, 1984.12
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Algebraic surfaces containing an ample divisor of arithmetic genus two

Mauro Beltrametti Istituto di Matematica dell' Università, Via L. B. Alberti, 4, Genova, Italy Antonio Lanteri Dipartimento di Matematica “F. Enriques”-Università, Via C. Saldini, 50, Milano, Italy Marino Palleschi Dipartimento di Matematica “F. Enriques”-Università, Via C. Saldini, 50, Milano, Italy

TBD mathscidoc:1701.332655

Arkiv for Matematik, 25, (1), 189-210, 1984.5
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Entropy and Lorentz-Marcinkiewicz operator ideals

Fernando Cobos Departamento de Matemáticas Facultad de Ciencias, Universidad Autónoma de Madrid

TBD mathscidoc:1701.332656

Arkiv for Matematik, 25, (1), 211-219, 1985.11
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Partial regularity for minima of variational integrals

Mariano Giaquinta Istituto di Matematica Applicata “G. Sansone”, Università di Firenze Per-Anders Ivert Matematiska institutionen, Linköpings Universitet

TBD mathscidoc:1701.332657

Arkiv for Matematik, 25, (1), 221-229, 1984.2
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] An ill-posed moving boundary problem for doubly-connected domains

Björn Gustafsson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332658

Arkiv for Matematik, 25, (1), 231-253, 1986.1
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Approximation of Sobolev functions in Jordan domains

John L. Lewis Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332659

Arkiv for Matematik, 25, (1), 255-264, 1985.12
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] A class of hyponormal operators and weak^{*}-continuity of hermitian operators

Kirsti Mattila Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332660

Arkiv for Matematik, 25, (1), 265-274, 1985.8
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Singular integrals on product spaces with variable coefficients

Elena Prestini Dipartimento di Matematica, Università di Milano

TBD mathscidoc:1701.332661

Arkiv for Matematik, 25, (1), 275-287, 1986.3
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A note on the Carleman condition for determinacy of moment problems

Tord Sjödin Matematiska institutionen, Umeå universitet

TBD mathscidoc:1701.332662

Arkiv for Matematik, 25, (1), 289-294, 1986.3
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Étude dans un cadre hilbertien des algèbres de Beurling munies d'un poids radial à croissance rapide

P. Tchamitchian Service de Mathématiques, Faculté des Sciences et Techniques de Saint-Jérôme

TBD mathscidoc:1701.332663

Arkiv for Matematik, 25, (1), 295-312, 1986.3
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved